# SDR AALA201705299002

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 6,878 hours, 3,137 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905400
- Condition: Gouged
- Location: E/E Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

LOUD SOUND AND VIBRATION HEARD AND FELT UNDER COCKPIT FLOOR, FOLLOWED BY FAINT ELECTRICAL ODOR.  MAINTENANCE FOUND AVIONICS BLOWER FAN 20HQ GOUGED ON THE INSIDE. REPLACED FAN IAW AMM 21-26-51. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
